glucotrol and metophormin

By ann888 Latest Reply 2011-04-02 03:23:30 -0500
Started 2009-06-28 23:12:15 -0500

Dr. just added glucotrol to my list of meds because BS was starting to trend higher and am's were getting up there to (140-170)…am bs improved but PM went even higher…I am getting so confused…is it possible for the glucotrol cause higher bs in PM?,,I take it only in morn befor breakfast with the metophormin(500)AND METO again with dinner…and my bs has been going over 200 which it never has,,,HELP

4 replies

Armourer 2011-04-02 03:23:30 -0500 Report

FYI to those who use metformin. I took this for several years from my general doc, decided to see endo doc and he read my blood count and immediately took me off all my oral meds and put me on insulin. My point is my taking metformin had gone over the allowed levels of 0.8 to 1.4 of some marker, and was destroying my kidneys! Been four years now, and my kidneys are fine. Good med but beware.

angelhart0464 2011-02-13 16:47:42 -0600 Report

i take my metophormin one in the morning and two in the afternoon my bs has been ok i hope that helps

pjd67 2011-03-26 10:51:53 -0500 Report

I take Metformin 500mg. twice a day..One before breakfast and one after last meal..Is Metformin500 different from what you take? I get lots of meds confused…Thanks

angelhart0464 2011-04-02 00:43:34 -0500 Report

hi no i think it is the same thing , i take my every 8hours because i work night and it makes me sleeply do it do it too

Next Discussion: coloured lancets »